cancer-icon
Multiple Myeloma
Hello Sir, This is regarding my Father health condition. Cancer Name - Multiple Myeloma Diagnosed on - July 2018 Lambda Serum Free Light chain was - 2030 (Normal range is 5-26) After 44 (Bortezomib) chemotherapy/Week and oral pills - Lenalidomide 25mg. Doctor asked us to stop Bortezomib and only go with Lenalidomide. After so many test and medicines the Lambda serum chain went down in Feb 2021 test it was 258 but in July 2021 test we see sudden spike of Lambda serum chain and it was 1290 😞. Doctor said he needs some change of treatment so he started Pomalidomide 4mg instead of lenalidomide and after 3 months go for test if lambda chain went down then its good, if not we will start chemo again. Currently He is not feeling good  - Very Low energy level, Pain in Multiple places like Lower Back, Hips, Chest etc and I guess some stomach issue ( Stomach Upset). Not able to sit properly because of bone pain n all. Please please please please please  suggest 🙏 what to do in this case?
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Basically symptoms are suggestive of relapsed multiple myeloma. Hope all the tests of myeloma was done along with light chain assay, SPEP, immunofixation, bone marrow Aspiration and biopsy and bone scan/PET scan. Based on the extent of the disease and patient fitness we need to decide whether to give three drug combinations or only two drugs will suffice. If you can come down to Nagpur with patient and all the reports , we can discuss
Next Steps
Visit American Oncology Institute in Hingna nagpur for opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This requires a proper consultation and councelling. The line of management seems to be fine so far.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.